# SDR SWAA2024101439325

- Difficulty date: September 19, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 33,143 hours, 16,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK AT STA 540 LBL 2 IS CRACKED<[01] REMOVED PANEL BREAK IAW B737-800 SRM 51-40-02. RECEIVED NEW PANEL BREAK MPN: 143A5240-63 BN: 449124 IAW BAC DWG: 143A5240-63 REV.A. LOCATED AND DRILLED IAW B737-800 SRM 51-40-02. INSTALLED NEW PANEL BREAK IAW B737-800 SRM 51-40-02 & BAC DWG: 143A5240-63 REV.A.;[02] VERIFIED REMOVED PANEL BREAK IAW B737-800 SRM 51-40-02. RECEIVED NEW PANEL BREAK MPN: 143A5240-63 BN: 449124 IAW BAC DWG: 143A5240-63 REV.A. LOCATED AND DRILLED IAW B737-800 SRM 51-40-02. INSTALLED NEW PANEL BREAK IAW B737-800 SRM 51-40-02 & BAC DWG: 143A5240-63 REV.A.
